# SDR A6WA201643737

- Difficulty date: March 29, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 40,777 hours, 37,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT PAX DOOR & SERVICE DOOR WILL NOT ILLUMINATE.
